# SDR EIA2007203

- Difficulty date: December 4, 2007
- Submitted: January 29, 2008
- Operation: Air carrier
- Aircraft: N489EV
- Make and model: Boeing 747230B
- Aircraft serial: 23393
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Hinge Fitting
- Part number: 65B035634
- Condition: Cracked
- Location: Horiz Stab
- Component: Horizontal Stab, Boeing
- Component part number: 65B0356113
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER HINGE FITTING AT UPPER REAR SPAR CRACKED.  REPLACED LT HINE FITTING PER R 55-12-35917, SB 747-55-2045 ECRA 489-55-011-1.
